Alert archive / Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 13, NWS Wakefield, VA

April 15, 2018Cumberland County, Fluvanna County, Goochland County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Apr 15, 2018, 8:30 PM EDT for Cumberland County, Fluvanna County, Goochland County, Virginia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2018, 8:30 PM EDT (00:30 UTC)
Expired
Apr 15, 2018, 9:00 PM EDT
In force
30 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, VA, Fluvanna County, VA, Goochland County, VA

The radar

The Norfolk radar (KAKQ), 126 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 8:30 PM EDTTSTM WND DMG1 Ne Oak Forest, VADOWNED TREE REPORTED ON MILLER LANE. TIME IS APPROXIMATE/ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 6:14 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

747 
WUUS51 KAKQ 160030
SVRAKQ
VAC049-065-075-160100-
/O.NEW.KAKQ.SV.W.0013.180416T0030Z-180416T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
830 PM EDT SUN APR 15 2018

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cumberland County in central Virginia...
  Northwestern Goochland County in central Virginia...
  Eastern Fluvanna County in central Virginia...

* Until 900 PM EDT

* At 830 PM EDT, severe thunderstorms were located along a line
  extending from near Boswells Tavern to near Ferncliff to near
  Lakeside Village, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and powerlines. 

* Severe thunderstorms will be near,
  Kents Store around 845 PM EDT. 
  Hadensville around 850 PM EDT. 

Other locations impacted by these severe thunderstorms include Dixie,
Ashby, Oak Forest, Stage Junction, Clinton, Tamworth, Caledonia, Elk
Hill, Bybee and Whiteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

A tornado watch remains in effect until midnight EDT for central
Virginia.

LAT...LON 3761 7827 3764 7825 3769 7824 3769 7826
      3796 7823 3788 7801 3786 7799 3785 7796
      3764 7805 3766 7807 3765 7808 3746 7813
      3746 7814 3745 7815 3747 7828
TIME...MOT...LOC 0030Z 214DEG 48KT 3810 7824 3798 7809 3763 7817 

HAIL...0.75IN
WIND...60MPH
 
$$

05
1 follow-up statement
478 
WWUS51 KAKQ 160045
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
845 PM EDT SUN APR 15 2018

VAC049-065-075-160100-
/O.CON.KAKQ.SV.W.0013.000000T0000Z-180416T0100Z/
Cumberland VA-Goochland VA-Fluvanna VA-
845 PM EDT SUN APR 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHEASTERN CUMBERLAND...NORTHWESTERN GOOCHLAND AND EASTERN
FLUVANNA COUNTIES...

At 844 PM EDT, severe thunderstorms were located along a line
extending from near Orange to near Louisa to Duncan, moving north at
55 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
Cumberland, Hadensville, Columbia, Fife, Kents Store, Sunnyside,
Lakeside Village, Duncan, Dixie, Ashby, Oak Forest, Stage Junction,
Clinton, Tamworth, Caledonia, Elk Hill, Bybee, Whiteville, Grays
Siding and Georges Tavern.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A tornado watch remains in effect until midnight EDT for central
Virginia.

LAT...LON 3757 7823 3763 7822 3769 7824 3769 7826
      3796 7823 3788 7801 3786 7799 3785 7796
      3764 7805 3766 7807 3765 7808 3746 7813
      3746 7814 3745 7815 3747 7826
TIME...MOT...LOC 0044Z 199DEG 42KT 3822 7818 3808 7803 3771 7812 

HAIL...0.88IN
WIND...60MPH
 
$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 7:54 PM EDT, 36 minutes earlier.

Area forecast discussion, Apr 15, 7:54 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
754 PM EDT Sun Apr 15 2018

.SYNOPSIS...
A strong but slow moving cold front approaches from the west this
evening, and will be accompanied by showers and thunderstorms
while crossing the region overnight through early Monday. Breezy
and cooler conditions will follow for Monday, with spotty
showers possible.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Backdoor cold front continues to make progress SSW through
portions of ern and central VA this afternoon...aligned from
about the mouth of the Ches Bay to XSA to just S of EZF. S of
this front...warm/moderately humid air (temperatures in the
70s-around 80F) remains...while to the NNE...cool/maritime air
(temperatures mainly in the 50s) w/ gusty ENE winds (to 25-35
mph). Meanwhile...slow moving cold front approaching from the
WSW (now moving through SW VA and wrn NC). Warm spells this time
of year routinely end from the ENE...question is does the
backdoor front continue its SSW push this eve resulting in a
dwindling warm sector - esp in central/SE VA (as possible
convection arrives from the WSW)? Right now...there continues to
be a decent push of cool air from the NE (winds gusting to 30-35
mph on the ern shore) w/ strong hi pres stretching from ern New
England on NW...so see no reason for that front to stop its
push SW this evening (aided by the amount of lift to the WSW
accompanying the cold front and convection and the cold
ocean/bay waters). Will have PoPs rise to near 100% from W-E
overnight. Mentioning chc tstms w/ potential for +RA and gusty
winds. For now...will limit any mention of damaging winds to far
wrn portions of the FA until we see how all this plays out the
next few hrs. Pcpn to wind down after midnight W of I
95...linger to about 12Z/16 near the coast. Temperatures tonight
are tricky...most lows expected in the 50s...but there are a
couple of ways to get there (readings only in the u40s at
OXB/SBY now).

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
Cold front pushes off the coast early Mon morning...w/ axis of
RA/possible tstms shifting onto the waters. Initially...SW winds
behind that front will be accompanied by partial clearing...esp
central/ern portions of the FA. Deep upper level lo will be
approaching from the W during Mon...leading to BKN-OVC
conditions and winds shifting to W (gusty at times). Cooler Mon
w/ highs in the 60s. Will hang onto 20-30% PoPs for N and NE
locations.

Primarily W winds and cool/dry conditions Mon night/Tue. Winds
shift back to SW by Wed ahead of lo pres diving ESE into the OH
Valley. Lows Mon night in the m30s W to the l40s E. Highs Tue in
the m50s-around 60F. Lows Tue night from the u30s NW to the
m-u40s SE. Highs Wed from the l-m60s on the ern shore to the
u60s-l70s in central VA to SE VA-NE NC.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Near to below normal temperatures are expected through the
extended portion of the forecast. Mildest day (w/ gusty WSW
winds) is expected to be Thu...then dry/cooler wx will prevail
for Fri-Sat. Lo pres will be exiting the central Plains
Sat...tracking E and approaches the mid-Atlantic next
Sun...resulting in increasing clouds and CHC PoPs.

Lows Wed night in the l50s N and NW to the u50s SE. Highs Thu
will range from the m60s on the ern shore...to the u60s-l70s in
central VA and the m-u70s in SE VA-NE NC. Lows Thu night in the
l-m40s...except the u40s in far SE VA-coastal NE NC. Highs Fri
mainly 60-65F. Lows Fri night from the u30s NW to the l-m40s
elsewhere. Highs Sat again from 60-65F. Highs Sun from the
u50s-l60s.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Generally MVFR/VFR conditions across the region...except for the
Eastern Shore where a backdoor front and east flow is resulting
in fog, low ceilings, and IFR conditions (SBY). A strong cold
front to the west will slowly push eastward during the overnight
bringing strong showers and thunderstorms to the CWA during the
overnight. Periods of MVFR/IFR conditions are possible with the
storms during the night before the front pushes off the coast
Monday morning. Gusty SSE winds to 25-35 kt along w/ SHRAS-
possible tstms with brief higher gusts possible. Winds shift to
WSW post cold front after midnight into daybreak Mon morning.
Improving conditions during the day Mon in terms of CIGS/VSBYS.
However, winds will be shifting to mainly W and
increasing/becoming gusty in excess of 20 kt once again for both
Mon and Tue afternoon. VFR and calmer conditions expected mid
week.

&&

.MARINE...
A backdoor cold front is gradually pushing to the SW this aftn
with an easterly wind of 15-25kt across the nrn tier of the area
and seas of 5-7ft off the MD coast. Elsewhere, mainly a S wind
of 10-15kt. Strong low pressure will lift across the nrn Mid-
Atlantic late tonight into Monday morning, which will push the
stubborn backdoor boundary to the N. The wind will become SE
25-30kt for a ~3hr period late tonight with some gusts to
35-40kt possible mainly associated with convection and strong
pressure falls to the N. Have opted to maintain an SCA given
that any gale conditions will be short-lived and convectively
enhanced. Seas build to 6-10ft tonight, with 3-5ft waves in the
Bay and potentially up to 6ft at the Mouth of the Bay. The wind
will become WSW 15-20kt as the front pushes offshore Monday
aftn. Low pressure lingers over New England and Ern Canada for
the early part of the week as high pressure builds across the
Southeast Conus. Mainly a W wind of 10-20kt through Tuesday. The
SCA will end at 4pm Monday, and 10z Tuesday for seas in the
ocean. A cold front approaches from the W Wednesday with the
wind becoming SW. A cold front crosses the area Wednesday night
with the wind shifting to NW.

&&

.TIDES/COASTAL FLOODING...
An increasing SE wind of 20-25kt with gusts to around 30kt will
result in tidal anomalies approaching 1.5ft above normal late
tonight into Monday. A wind shift to SW Monday will potentially
push water into estuaries along the bay side of the MD Ern Shore
potentially resulting in minor tidal flooding. On the ocean
side, Ocean City potentially reaches a total water level of
3.5-3.8ft above MLLW tonight and Monday.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 5 PM EDT Monday for ANZ630>638.
     Small Craft Advisory until 6 AM EDT Tuesday for ANZ650-652-654-
     656-658.
     Dense Fog Advisory until 1 AM EDT Monday for ANZ650-652.

&&

SYNOPSIS...ALB
NEAR TERM...ALB
SHORT TERM...ALB
LONG TERM...ALB
AVIATION...ALB/JEF
MARINE...AJZ
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 15, 6:24 PM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
624 PM EDT Sun Apr 15 2018

MDZ021>025-VAZ099-100-162230-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Accomack-Northampton-
624 PM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms will accompany a cold front as it crosses
the outlook area after midnight tonight into early Monday morning.
Strong or damaging wind gusts as well as very heavy rainfall are the
primary threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ048-060>062-065>069-079-080-513>516-162230-
Fluvanna-Prince Edward-Cumberland-Goochland-Mecklenburg-Lunenburg-
Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
624 PM EDT Sun Apr 15 2018

...TORNADO WATCH 54 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Showers and thunderstorms will accompany a cold front as it crosses
the outlook area after 8 pm tonight into early Monday morning. There
is a slight risk of severe thunderstorms. Strong to damaging wind
gusts and very heavy rainfall are the primary threats. However, an
isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NCZ012>014-030>032-VAZ081-082-087>090-092-093-096-524-162230-
Northampton-Hertford-Gates-Bertie-Chowan-Perquimans-Prince George-
Charles City-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Suffolk-Newport News-
624 PM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for northeast North Carolina,
east central Virginia, south central Virginia and southeast
Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms will accompany a cold front as it crosses
the outlook area after 8 pm tonight into early Monday morning. There
is a slight risk of severe thunderstorms. Strong to damaging wind
gusts and very heavy rainfall are the primary threats. However, an
isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NCZ015>017-102-VAZ064-075>078-083>086-095-097-098-509>512-517>523-
525-162230-
Pasquotank-Camden-Western Currituck-Eastern Currituck-Caroline-
Westmoreland-Richmond-Northumberland-Lancaster-New Kent-Gloucester-
Middlesex-Mathews-Norfolk/Portsmouth-Chesapeake-Virginia Beach-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-
Hampton/Poquoson-
624 PM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, north
central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms will accompany a cold front as it crosses
the outlook area after 8 pm tonight into early Monday morning. There
is a slight risk of severe thunderstorms. Strong to damaging wind
gusts and very heavy rainfall are the primary threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Apr 15, 6:49 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Wakefield VA
649 PM EDT SUN APR 15 2018

VAZ060-065-066-152345-
Mecklenburg-Lunenburg-Prince Edward-
649 PM EDT SUN APR 15 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MECKLENBURG...
WESTERN PRINCE EDWARD AND NORTHWESTERN LUNENBURG COUNTIES...

At 648 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Evington to near Gladys to near
Brookneal to near Halifax to near Virgilina. Movement was northeast
at 45 mph.

Wind gusts in excess of 40 mph are possible with these storms.

Locations impacted include...
Chase City, Hampden Sydney, Clarksville, Boydton, Kells Corner,
Buffalo Springs, Darlington Heights, Prospect, Nelson, Tuggle,
Spanish Grove, Briery, Finchley, Finneywood, Fairview, Plantersville,
Elam, Rogers Corner, Blevins Corner and Eppes Fork.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

If you are on or near Kerr Reservoir...get out of the water and move
indoors or inside a vehicle. Remember...lightning can strike more
than 10 miles from the parent thunderstorm. If you can hear
thunder...you are close enough to be struck by lightning. Move to a
safe shelter. Do not be caught on the water in a thunderstorm.

LAT...LON 3668 7870 3669 7865 3664 7856 3670 7865
      3689 7849 3701 7846 3708 7844 3709 7848
      3715 7855 3714 7858 3719 7864 3720 7869
      3726 7868 3734 7860 3740 7859 3737 7858
      3733 7851 3734 7847 3655 7830 3655 7874
TIME...MOT...LOC 2248Z 205DEG 45KT 3728 7931 3719 7906 3700 7894 3677
7887 3648 7879

05
Special weather statement, Apr 15, 7:43 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Wakefield VA
743 PM EDT SUN APR 15 2018

VAZ060-065-066-160030-
Mecklenburg-Lunenburg-Prince Edward-
743 PM EDT SUN APR 15 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MECKLENBURG...PRINCE
EDWARD AND WESTERN LUNENBURG COUNTIES...

At 742 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Keysville to near Franklinton.
Movement was northeast at 20 mph.

Wind gusts in excess of 40 mph are possible with these storms.

Locations impacted include...
Farmville...Chase City...Victoria...Hampden Sydney...Hampden Sydney
College...Longwood University...Lunenburg...Clarksville...Boydton...
Kells Corner...Buffalo Springs...Darlington Heights...Rehoboth...
Green Bay...Rice...Prospect...Nelson...Tuggle...Wilburn and Arvins
Store.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3668 7870 3669 7865 3664 7856 3670 7865
      3689 7849 3708 7844 3715 7855 3719 7868
      3726 7868 3734 7860 3740 7859 3733 7851
      3734 7847 3731 7840 3731 7832 3737 7824
      3712 7824 3708 7821 3655 7825 3654 7873
TIME...MOT...LOC 2342Z 212DEG 18KT 3706 7843 3616 7843

ZIMMERMAN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:12 PM EDTSevere Thunderstorm WarningAKQLouisa48 min
Apr 15, 8:24 PM EDTSevere Thunderstorm WarningAKQAmelia, Cumberland, Lunenburg, Nottoway, Prince Edward36 min
Apr 15, 8:34 PM EDTSpecial Weather StatementAKQLunenburg, Mecklenburg41 min
Apr 15, 8:38 PM EDTSevere Thunderstorm WarningAKQLunenburg, Mecklenburg37 min
Apr 15, 8:59 PM EDTSevere Thunderstorm WarningAKQAmelia, Cumberland, Goochland, Louisa, Powhatan61 min
Apr 15, 9:26 PM EDTSpecial Weather StatementAKQLunenburg49 min
Apr 15, 9:46 PM EDTTornado WarningAKQLunenburg, Nottoway29 min
Apr 15, 10:14 PM EDTTornado WarningAKQAmelia, Chesterfield, Nottoway31 min
Apr 15, 10:21 PM EDTSpecial Weather StatementAKQLunenburg, Mecklenburg39 min
Apr 15, 10:39 PM EDTTornado WarningAKQAmelia, Chesterfield, Goochland, Powhatan21 min
Apr 15, 10:51 PM EDTSpecial Weather StatementAKQCumberland, Goochland, Nottoway39 min
Apr 15, 11:04 PM EDTTornado WarningAKQBrunswick, Lunenburg, Nottoway17 min
Apr 15, 11:22 PM EDTSevere Thunderstorm WarningAKQGoochland, Hanover, Louisa, Powhatan23 min
Apr 15, 11:28 PM EDTSpecial Weather StatementAKQAmelia, Lunenburg, Mecklenburg, Nottoway47 min
Apr 15, 11:52 PM EDTSpecial Weather StatementAKQBrunswick, Dinwiddie, Greensville, City of Emporia38 min
Apr 16, 12:29 AM EDTSpecial Weather StatementAKQDinwiddie, Greensville, Henrico, Prince George, Sussex, City of Colonial Heights and 3 more46 min
Apr 16, 1:14 AM EDTSpecial Weather StatementAKQCharles City, Henrico, King and Queen, King William, New Kent, Prince George and 7 more46 min
Apr 16, 2:01 AM EDTSpecial Weather StatementAKQCharles City, James City, New Kent, Prince George, Surry44 min
Apr 16, 2:19 AM EDTSpecial Weather StatementAKQWestmoreland11 min
Apr 16, 2:22 AM EDTSevere Thunderstorm WarningAKQCharles City, Essex, James City, King and Queen, King William, Middlesex and 1 more38 min
Apr 16, 2:29 AM EDTSpecial Marine WarningAKQ2 hr
Apr 16, 2:29 AM EDTSpecial Weather StatementAKQIsle of Wight, Surry, City of Franklin46 min
Apr 16, 2:37 AM EDTSevere Thunderstorm WarningAKQGloucester, Isle of Wight, James City, King and Queen, Southampton, Surry and 5 more38 min
Apr 16, 2:57 AM EDTSpecial Weather StatementAKQKing and Queen, Richmond48 min
Apr 16, 3:15 AM EDTSpecial Weather StatementAKQGloucester, Isle of Wight, Lancaster, Mathews, Middlesex, Northumberland and 8 more45 min
Apr 16, 3:20 AM EDTSpecial Weather StatementAKQGloucester, Isle of Wight, Lancaster, Mathews, Middlesex, York and 7 more40 min
Apr 16, 3:52 AM EDTSpecial Marine WarningAKQ113 min
Apr 16, 4:01 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach44 min
Apr 16, 4:27 AM EDTSpecial Marine WarningAKQ63 min
Apr 16, 4:45 AM EDTCoastal Flood AdvisoryAKQLancaster, Northumberland, Westmoreland25 hr
Apr 16, 4:52 AM EDTSpecial Weather StatementAKQAccomack38 min
Apr 16, 5:02 AM EDTSpecial Marine WarningAKQ88 min
Apr 16, 10:18 AM EDTRiver Flood WarningAKQBuckingham, Fluvanna51 hr
Apr 16, 10:18 AM EDTRiver Flood WarningAKQBrunswick37 hr
Apr 16, 5:57 PM EDTSmall Craft AdvisoryAKQ25 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.